# SDR DALA2017090206548

- Difficulty date: September 1, 2017
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNELS ON FLOOR PANELS #221NF, 222AJF, 222EF, 221TF, 222AF, 222AFF, 222XF, AND 222SF AT PAX CABIN.  NRC 00456: FLOOR PANELS #221NF, 222AJF, 222EF, 221TF, 222AF, 222AFF, 222XF, AND 222SF WERE REPAIRED PER B717 SRM 53-20-50-2R AND 51-41-02-0G. (LP #0194398)
